# SDR DL72S020163

- Difficulty date: February 9, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 68,193 hours, 51,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 12943
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND EXTERIOR LIGHT FLASHING LEFT AFT FUSELAGE EMERGENCY LIGHT.  REPLACED BATTERY PACK.
